×

Found 429 Documents (Results 1–100)

100
MathJax

On control reconstructions to management problems. (English) Zbl 1455.90098

Petrosyan, Leon A. (ed.) et al., Contributions to game theory and management. Volume XIII. Collected papers presented at the 13th international conference on game theory and management (GTM 2019), St. Petersburg, Russia, June 27–29, 2018. St. Petersburg: St. Petersburg State University. 402-414 (2020).
MSC:  90B50
PDF BibTeX XML Cite
Full Text: MNR

Multivalued maps and differential inclusions. Elements of theory and applications. (English) Zbl 1454.49001

Hackensack, NJ: World Scientific (ISBN 978-981-12-2021-0/hbk; 978-981-12-2023-4/ebook). xii, 208 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Malliavin calculus and normal approximations. (English) Zbl 1464.60055

Malliavin calculus and normal approximations and Spatial population models. Lecture notes of two minicourses based on the presentations at the 23rd Brazilian school of probability, XXIII EBP, São Paulo, Brazil, July 22–27, 2019. Rio de Janeiro: Sociedade Brasileira de Matemática. Ensaios Mat. 34, 1-74 (2019).
MSC:  60H07 60F05 60H15
PDF BibTeX XML Cite
Full Text: Link

Algorithm for determining the volatility function in the Black-Scholes model. (English. Russian original) Zbl 1437.91430

Comput. Math. Math. Phys. 59, No. 10, 1753-1758 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 10, 1815-1820 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Novel aspects of total variation-type regularization in imaging. (English) Zbl 1430.68003

Münster: Westfälische Wilhelms-Universität Münster, Fachbereich Mathematik und Informatik (Diss.). ix, 431 p. (2019).
PDF BibTeX XML Cite

Introduction to minimal surface theory. (English) Zbl 1354.49091

Bray, Hubert L. (ed.) et al., Geometric analysis. Lecture notes from the graduate minicourse of the 2013 IAS/Park City Mathematics Institute session on geometric analysis, Park City, UT, USA, 2013. Providence, RI: American Mathematical Society (AMS); Princeton, NJ: Institute for Advanced Study (IAS) (ISBN 978-1-4704-2313-1/hbk; 978-1-4704-2881-5/ebook). IAS/Park City Mathematics Series 22, 387-433 (2016).
PDF BibTeX XML Cite

The Nikol’skii type regularity of solutions to nonlinear problems in domains with Hölder boundary. (English. Russian original) Zbl 1358.35024

J. Math. Sci., New York 219, No. 2, 300-320 (2016); translation from Probl. Mat. Anal. 86, 119-137 (2016).
MSC:  35J25 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software